Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Does meth cause cardiac discomfort ?

Meth usage and now Cardiac discomfort along w. Multiple symptoms 06/12/11 I m 23 yo F CC Feeling unsure if my symptoms need to be hospitalized x2 days I know I should not being using meth but I am and has been having irregular heat beat, ringing ears, dizziness , chest pain , shakes, hearing things, Vitals LMP 04/15/11: P 98 R 16 BP unrecorded, Temp unrecorded Dont smoke and drink occasionally HT 60 WT 110 Pn 4-5/10, NKDA , MEDS: albuteral prn Should I be admitted?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
cardiac discomfort is very common after using meth salt
better to reduce and avoid it as it is the only reason
ur body can not metabolite it normally so u develop these symptoms
dont be worry ,it will go away once meth clear from body
but if u feel that symptoms are intolerable then better to hospitalsied
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor